# SDR WGFY2010FA0000488

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR2 LT WING LOWER FRONT SPAR LOWER WING SKIN WBL 470 WAS CORRODED LEVEL 2,
